# SDR REXA201000033

- Difficulty date: March 8, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N841AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8041
- Aircraft time: 11,015 hours, 9,314 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE PIC WAS PILOT FLYING, ON APPROACH INTO 21L IN DTW AT ABOUT 165 KNOTS, CALLED FOR FLAPS 30, IMMEDIATELY RECEIVED A FLAPS FAIL CAUTION MESSAGE, FUEL WAS AT 2400 LBS, DECIDED IT WAS MORE SAFE AND PRUDENT TO LAND RIGHT AWAY AND NOT GO-AROUND.  ADVISED F/O TO SET VREF SPEED FOR FLAPS 30 LANDING AND CHECK LANDING DISTANCE REQUIRED, LONG RUNWAY IN DTW AND LANDED.
